Citation:
F. Gesztesy, L. L. Littlejohn, I. Michael, M. M. H. Pang, “Radial and logarithmic refinements of Hardy's inequality”, Algebra i Analiz, 30:3 (2018), 55–65; St. Petersburg Math. J., 30:3 (2019), 429–436
\Bibitem{GesLitMic18}
\by F.~Gesztesy, L.~L.~Littlejohn, I.~Michael, M.~M.~H.~Pang
\paper Radial and logarithmic refinements of Hardy's inequality
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 3
\pages 55--65
\mathnet{http://mi.mathnet.ru/aa1594}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3811998}
\elib{https://elibrary.ru/item.asp?id=32855063}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 3
\pages 429--436
\crossref{https://doi.org/10.1090/spmj/1550}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000464555700003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064731971}
Linking options:
https://www.mathnet.ru/eng/aa1594
https://www.mathnet.ru/eng/aa/v30/i3/p55
This publication is cited in the following 17 articles:
Yaozhong Qiu, “A Bakry–Émery criterion for weighted contractivity and L2-Hardy inequalities”, Commun. Contemp. Math., 27:04 (2025)
Fritz Gesztesy, Michael M. H. Pang, Jonathan Stanfill, “Logarithmic refinements of a power weighted Hardy–Rellich-type inequality”, Ann. Funct. Anal., 15:4 (2024)
K. Apseit, N. Yessirkegenov, “FACTORIZATIONS AND UNIFIED HARDY INEQUALITIES ON HOMOGENEOUS LIE GROUPS”, jour, 21:3 (2024), 147
Duy N.T., Lam N., Phi L.L., “Improved Hardy Inequalities and Weighted Hardy Type Inequalities With Spherical Derivatives”, Rev. Mat. Complut., 35:1 (2022), 1–23
Nguyen Tuan Duy, Lam N., Lu G., “P-Bessel Pairs, Hardy'S Identities and Inequalities and Hardy-Sobolev Inequalities With Monomial Weights”, J. Geom. Anal., 32:4 (2022), 109
Fritz Gesztesy, Lance L. Littlejohn, Isaac Michael, Michael M. H. Pang, “A Sequence of Weighted Birman–Hardy–Rellich Inequalities with Logarithmic Refinements”, Integr. Equ. Oper. Theory, 94:2 (2022)
Duy N.T., Lam N., Phi L.L., “A Note on the Second Order Geometric Rellich Inequality on Half-Space”, Mon.heft. Math., 195:2 (2021), 233–248
Nguyen Tuan Duy, Le Long Phi, “Cylindrical Hardy type inequalities with Bessel pairs”, Oper. Matrices, 15:2 (2021), 485–495
Duy N.T., Phi L.L., “A Note on the Rellich Inequality on Half-Space”, Anal. Math., 47:3 (2021), 559–567
N. Lam, G. Lu, L. Zhang, “Geometric Hardy's inequalities with general distance functions”, J. Funct. Anal., 279:8 (2020), 108673
Nguyen Tuan Duy, Le Long Phi, Nguyen Thanh Son, “Hardy and caffarelli-kohn-nirenberg inequalities with nonradial weights”, Electron. J. Differ. Equ., 2020, 33
Nguyen Tuan Duy, Huy Bac Nguyen, “Cylindrical Hardy inequalities on half-spaces”, Electron. J. Differ. Equ., 2020, 75
Nguyen Tuan Duy, Nguyen Lam, Nguyen Anh Triet, “Improved Hardy and Hardy-Rellich type inequalities with Bessel pairs via factorizations”, J. Spectr. Theory, 10:4 (2020), 1277–1302
M. Ruzhansky, N. Yessirkegenov, “Factorizations and Hardy-Rellich inequalities on stratified groups”, J. Spectr. Theory, 10:4 (2020), 1361–1411
Nguyen Tuan Duy, Le Long Phi, Nguyen Thanh Son, “Hardy and Caffarelli-Kohn-Nirenberg inequalities with nonradial weights”, ejde, 2020:01-132 (2020), 33